# SDR EIA2003138

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LOWER SURFACE OUTBOARD SIDE NR 2 PYLON APPROX.  15 INCHES AFT OF ENGINE REAR MOUNT HAS LARGE CHAFED AREA.  OB SIDE OF NR 2 PYLON SKIN REPAIRED IAW ECRA 482-54-177-2.
